PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2016 | 36 | 3 | 743-758
Tytuł artykułu

On Path-Pairability in the Cartesian Product of Graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the inheritance of path-pairability in the Cartesian product of graphs and prove additive and multiplicative inheritance patterns of path-pairability, depending on the number of vertices in the Cartesian product. We present path-pairable graph families that improve the known upper bound on the minimal maximum degree of a path-pairable graph. Further results and open questions about path-pairability are also presented.
Wydawca
Rocznik
Tom
36
Numer
3
Strony
743-758
Opis fizyczny
Daty
wydano
2016-08-01
otrzymano
2014-09-29
poprawiono
2015-11-04
zaakceptowano
2015-11-10
online
2016-07-06
Twórcy
Bibliografia
  • [1] W. Imrich and S. Klavžar, Product Graphs: Structure and Recognition (J. Wiley & Sons, New York, 2000).
  • [2] W.-S. Chiue and B.-S. Shieh, On connectivity of the Cartesian product of two graphs, Appl. Math. Comput. 102 (1999) 129-137. doi:10.1016/S0096-3003(98)10041-3[WoS][Crossref]
  • [3] L. Csaba, R.J. Faudree, A. Gyárfás, J. Lehel and R.H. Schelp, Networks communi- cating for each pairing of terminals, Networks 22 (1992) 615-626. doi:10.1002/net.3230220702[Crossref]
  • [4] R.J. Faudree, Properties in pairable graphs, New Zealand J. Math. 21 (1992) 91-106.
  • [5] R.J. Faudree, Some strong variations of connectivity, in: Combinatorics, Paul Erdős is Eighty, Bolyai Soc. Math. Stud. 1 (1993) 125-144.
  • [6] R.J. Faudree, A. Gyárfás and J. Lehel, Minimal path pairable graphs, Congr. Numer. 88 (1992) 111-128.
  • [7] R.J. Faudree, A. Gyárfás and J. Lehel, Three-regular path pairable graphs, Graphs Combin. 8 (1992) 45-52. doi:10.1007/BF01271707[Crossref]
  • [8] R.J. Faudree, A. Gyárfás and J. Lehel, Path-pairable graphs, J. Combin. Math. Combin. Comput. 29 (1999) 145-157.
  • [9] E. Kubicka, G. Kubicki and J. Lehel, Path-pairable property for complete grids, Combin. Graph Theory Algorithms 1 (1999) 577-586.
  • [10] G. Mésáros, On linkedness in the Cartesian product of graphs, Period. Math. Hungar., to appear. doi:10.1007/s10998-016-0113-8[Crossref]
  • [11] G. Mészáros, Note on the diameter of path-pairable graphs, Discrete Math. 337 (2014) 83-86. doi:10.1016/j.disc.2014.08.011[Crossref]
  • [12] J. Xu and C. Yang, Connectivity of Cartesian product graphs, Discrete Math. 306 (2006) 159-165. doi:10.1016/j.disc.2005.11.010[Crossref]
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1888
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.